Some properties of analytic functions defined by a new generalized multiplier transformations

S R Swamy

Abstract


The object of the present paper is to derive some properties of analytic functions in the open unit disc which are defined by using new generalized multiplier transformations, applying a lemma due to Miller and Mocanu.


Full Text: PDF

How to Cite this Article:

S R Swamy, Some properties of analytic functions defined by a new generalized multiplier transformations, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 759-767

Copyright © 2012 S R Swamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS